# SDR 2014FA0000544

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N71F
- Make and model: Cessna 525B
- Aircraft serial: 0037
- Aircraft time: 3,052 hours, 1,595 cycles
- Engine: Wilint FJ443A
- Engine time: 3,032 hours, 1,587 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: FJ443A
- Part serial: 141082
- Condition: Leaking
- Location: Oil System
- Part time: 3,032 hours, 1,587 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, E, A

## Discrepancy

AIRCRAFT MADE AN EMERGENCY LANDING.  DURING CLIMBING OUT, THE RT ENGINE OIL PRESSURE DROPPED INTO THE YELLOW, ACCOMPANIED BY A SUDDEN SOUND.  RIGHT ENGINE POWER REDUCED, BRINGING OIL PRESSURE TEMPORARILY INTO THE GREEN.  WITH POWER BACK OIL TEMPERATURE BEGAN TO RISE AND PRESSURE AGAIN DROPPED TO YELLOW ACCOMPANIED BY A BURNING ODOR IN BLEED AIR.  RT ENGINE WAS SHUTDOWN AND SOURCES SWITCHED TO LEFT.  AFTER LANDING, QUICK INSPECTION SHOWS OIL COMING OUT OF BYPASS SECTION TRAILING DOWN PYLON AND BURNED OIL ODOR FROM ENGINE.
